# SDR A6WA200740303

- Difficulty date: May 31, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FS 280 CLIPS INBOARD AND OUTBOARD AT LBL 9 ARE CRACKED.  (M)   [07-31-07]  MAINTENANCE REMOVED AND REPLACED CLIPS AT FS 280, LBL 9 WITH NEW CLIPS PN 601R3111357.  (K)
